Translator Disclaimer
April, 2020 On Hardy's Inequality for Hermite Expansions
Paweł Plewa
Taiwanese J. Math. 24(2): 301-315 (April, 2020). DOI: 10.11650/tjm/190601

Abstract

Sharp multi-dimensional Hardy's inequality for the Laguerre functions of Hermite type is proved for the type parameter $\alpha \in [-1/2,\infty)^d$. As a consequence we obtain the corresponding result for the generalized Hermite expansions. In particular, it validates that the known version of Hardy's inequality for the Hermite functions is sharp.

Citation

Download Citation

Paweł Plewa. "On Hardy's Inequality for Hermite Expansions." Taiwanese J. Math. 24 (2) 301 - 315, April, 2020. https://doi.org/10.11650/tjm/190601

Information

Received: 17 January 2019; Accepted: 2 June 2019; Published: April, 2020
First available in Project Euclid: 5 June 2019

zbMATH: 07192936
MathSciNet: MR4078199
Digital Object Identifier: 10.11650/tjm/190601

Subjects:
Primary: 42C10
Secondary: 33C45, 42B30

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.24 • No. 2 • April, 2020
Back to Top